# SDR UPS96820109

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 565174758
- Condition: Corrosion
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LEFT HORIZONTAL STABILILZER, LOWER SURFACE INBOARD T/E SKIN PANEL HAS CORROSION BULGES.  REPLACED SKIN PANEL PER SRM 51-1-21.
